I have been on lexapro for almost 2 years now, I have decided to stop taking it as well as all other meds. I have gained a signifigant amount of weight since starting which I need to get off. Does anyone have the same problem & if so , once you stopped was the weight easy to get off? I am active & eat healthy but still continued to gain weight due to the medicine. Also, I have read about the side effects of stopping, I am on day 2 cold turkey, when do the side effects start & what else might they be? Please let me know if there is anyone out there with the same problem.
2 Jun 2005
the side effects have not been fun for me, but they are different for everyone. here are mine... started maybe a few days after i stopped:
vivid dreams (when i finally sleep)
a "shock" like feeling that travels up through the head, and through
its been about 3 weeks. they arent really getting better yet. however... I REALLY find relief from all side effects while working out... and since you are looking to slim down anyways... I didnt gain any weight while taking the meds, so I am not sure about how that will be. good luck to you!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... it. Have been taking lexapro 10 mg once a day for 1 year. Anyone heard of stopping lexapro cold turkey and using adderall XR to boost serotonin ...
1 answer • 31 Dec 2009
its been almost 8 weeks since i stopped and i think ifeel worse in the last week than i have since stopping. Omg what a friggen nightmare. Feels like ...
2 answers • 22 Sep 2011
... very difficult to stop taking the medication. The side effects of stopping are almost unbearable, even when stopping slowly. While taking the ...
1 answer • 27 Dec 2011
in either my depression or anxiety (Friday and Saturday were horrible days, but Sunday I felt like a million dollars!). The anxiety has actually ...
3 answers • 24 Jun 2013